# SDR SWAA2013112022628

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 58,325 hours, 47,193 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Part number: 65C26269
- Condition: Broken
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING CLIMB FROM BWI LE FLAP TRANSIT LIGHT NOTED TO BE ILLUMINATED ON BOTH OVERHEAD & FWD PANEL.  FOUND NR 1 LE FLAP OTBD FLAP NOSE LINK ROD END BROKEN.  R & R ROD IAW MM.
